# SDR HEEA083376

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,393 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 50400179015
- Part serial: 4414
- Condition: Failed
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADI WORKED FOR 2.5 HOURS THEN QUIT. REPAIRED.
